# SDR MALA010737

- Difficulty date: September 23, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 29,893 hours, 33,561 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT OUTBOARD FWD FUSELAGE ELEVATOR CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED LT OUTBOARD FWD ELEVATOR CABLE P/N 7227105-712, IAW SF3 AMM 27-31-15.
